A 33-year-old female asked:
Disclaimer

my period was 3 days late. prior to that i had heartburn, nausea, & hot flashes. i had a tubal ligation 11 yrs ago. thought i was pg but tests were -. now im having brown spotting followed by bright red heavy bleeding & labor pain like cramps. please advi

1 doctor answer
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
Probably menses: If your pregnancy tests have been negative, then delayed ovulation can result in delayed menstruation. If pregnancy is uncertain, then a blood test for pregnancy will provide a more definitive answer. In theory it could be an early miscarriage, but a positive pregnancy test is needed to confirm this. Otherwise it may just be a bad period. If you do have a positive pregnancy, se.
Answered on Aug 12, 2015
1
1 comment
4
4 thanks
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
Provided original answer
If a pregnancy test is positive, see a doctor as soon as possible since this would be considered a possibly life-threatening ectopic pregnancy until proven otherwise.
Sep 17, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
Addendum: If a pregnancy test is positive, see a doctor as soon as possible since this would be considered a possibly life-threatening ectopic pregnancy until ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Karen Dantin
36 years experience Family Medicine
Ok: May be ok. Sometimes periods late. If worsens see doc
A member asked:
Dr. John Rhoades
47 years experience Family Medicine
Below: Not unusual, after a procedure to have irregular periods. You should revert back to "normal" within the next few months.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month